# SDR DL72W001141

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 77,164 hours, 52,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSP PER 4-74176-12AD ON S4L LAP JOINT, CRACK INDICATION WAS NOTED BETWEEN BS 440 AND 460.  INTERNAL HFEC INSPECTION OF ENTIRE PANEL PER SI A SINGLE CRACK WAS VERIFIED BETWEEN BS 440 AND 460 (FASTENER NR 10).  DAMAGE WAS REPAIRED PER ERA 377499-14AD.
